MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 3MM X 12CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 3MM X 12CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180312
Medical Device Problem Codes Separation Failure (2547); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30910219 number, and no non-conformances related to the malfunction were identified.Failure to detach and premature deployment of a coil are potential issued associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaints could not be confirmed.Based on the manufacturing record evaluation (mre), there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, this was a coil embolization of the lumbar arteries and prior to stent graft implantation for abdominal aorta aneurysm.Coil embolization of two lumbar arteries was performed using galaxy g3 and delta coils.No other coils were used.Using total 5 coils of galaxy g3 and deltafill in the first lumbar artery.For the second lumbar artery, a deltafill18 3mm x 12cm coil (dlf180312, 30910219) was used as the third coil and was placed and detached.The third deltafill18 coil seemed to be detached without any problem under fluoroscopy, but when the coil wire was pulled, the coil came out from the hub of the exselsior 1018 microcatheter (mc).It was not unraveled or stretched.The next deltafill coil of a different size was implanted without any problem.The procedure was completed without any patient consequence.A continuous flush was done.Other concomitant device includes an enpower control cable (ecb000182-00, unknown lot).Additional information was received indicating that a pre-deployment electrical testing was performed.No neck remodeling was utilized.The coil was still attached to the coil delivery system when removed from the patient.The coil was not attached to the delivery system.

Brand Name
DELTAFILL18 3MM X 12CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17613809
Report Number3008114965-2023-00611
Device Sequence Number7399570
Product Code KRD
UDI-Device Identifier10886704077190
UDI-Public10886704077190
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberDLF180312
Device Lot Number30910219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE; EXSELSIOR 1018 MICROCATHETER
Patient SexUnknown